# SDR AUS20020818

- Difficulty date: May 10, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Loose
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Lyc, LTIO540J2BD
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PRESSURE LINE ON FCU LOOSE. LOSS OF POWER.
